# SDR DJFA20130423002

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 7,113 hours, 4,445 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 67607434
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OF A NOTICEABLE "SLACK" IN THE YOKE CAUSING A DELAY OF INPUT FOR A TURN.  NOTED AT ALTITUDE WITH THE AUTOPILOT ON THE WINGS WOULD SLOWLY ROLL AND THEN A MECHANICAL "BUMP" COULD BE FELT CORRECTING,  THIS WOULD CYCLE ABOUT EVERY 10-15 SECONDS.  MX PERFORMED AN INSPECTION OF THE AILERON SYS AND FOUND THAT THE AIRFRAME ATTACHMENT FOR THE AILERON PCUWAS CRACKED.
